教師資料查詢 | 類別: 期刊論文 | 教師: 吳忠武 WU CHUNG-WU (瀏覽個人網頁)

標題:A note on determining the number of outliers in an exponential sample by least squares procedure
學年90
學期1
出版(發表)日期2001/10/01
作品名稱A note on determining the number of outliers in an exponential sample by least squares procedure
作品名稱(其他語言)
著者Wu, Jong-wuu
單位淡江大學統計學系
出版者Springer
著錄名稱、卷期、頁數Statistical Papers 42(4), pp.489-503
摘要In this paper, we suggest a least squares procedure for the determination of the number of upper outliers in an exponential sample by minimizing sample mean squared error. Moreover, the method can reduce the masking or “swamping” effects. In addition, we have also found that the least squares procedure is easy and simple to compute than test procedure Tk, suggested by Zhang (1998) for determining the number of upper outliers, since Zhang (1998) need to use the complicated null distribution of Tk. Moreover, we give three practical examples and a simulated example to illustrate the procedures. Further, simulation studies are given to show the advantages of the proposed method. Finally, the proposed least squares procedure can also determine the number of upper outliers in other continuous univariate distributions (for example, Pareto, Gumbel, Weibull, etc.).
關鍵字Least squares procedure;Upper outlier;Exponential distribution;Mean squared error;Order statistic;Pareto distribution
語言英文
ISSN0932-5026
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別德國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!